# SDR ASAA2015010210122

- Difficulty date: January 2, 2015
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 32,914 hours, 9,717 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE, DURING PUSHBACK, ACFT GROUNDED.  FOLLOWED QRH PROCEDURE MESSAGE CLEARED.
